Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 171, NWS Des Moines, IA

June 27, 2005Hardin County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 27, 2005, 5:17 PM CDT for Hardin County, Iowa. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2005, 5:17 PM CDT (22:17 UTC)
Expired
Jun 27, 2005, 6:00 PM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Hardin County, IA

The radar

The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:25 PM CDTTSTM WND GST 70Iowa Falls, IA
Jun 27, 5:33 PM CDTHAIL 0.88Iowa Falls, IAMINOR TREE DAMAGE OBSERVED SMALL BRANCHES
Jun 27, 5:50 PM CDTHAIL 0.88Ackley, IA
Jun 27, 6:00 PM CDTTSTM WND GST 02 S Alden, IA100 PERCENT CROP DAMAGE FROM STRONG WINDS
Jun 27, 6:00 PM CDTHAIL 0.88Ackley, IAINTENSE HAIL STORM IN TOWN OF ACKLEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
633 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1575 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 272217
SVRDMX
IAC083-272300-
/O.NEW.KDMX.SV.W.0171.050627T2217Z-050627T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
517 PM CDT MON JUN 27 2005

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARDIN COUNTY IN CENTRAL IOWA.

* UNTIL 600 PM CDT.

* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM IOWA FALLS TO 8 MILES EAST OF
  STORY CITY...OR ALONG A LINE EXTENDING FROM 42 MILES SOUTH OF MASON
  CITY TO 42 MILES SOUTHEAST OF FORT DODGE...AND MOVING NORTHEAST AT
  20 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR HUBBARD BY 535 PM CDT.
  NEAR OWASA BY 540 PM CDT.
  NEAR NEW PROVIDENCE BY 550 PM CDT.
  NEAR UNION BY 555 PM CDT.
  NEAR ELDORA BY 600 PM CDT.

THE LOCATIONS OF IOWA FALLS MUNICIPAL AIRPORT...RADCLIFFE...
BUCKEYE...ELDORA MUNICIPAL AIRPORT...ACKLEY AND STEAMBOAT ROCK ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4256 9349 4221 9348 4221 9301 4257 9301

$$

VACHALEK
1 follow-up statement
000 
WWUS53 KDMX 272245
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
544 PM CDT MON JUN 27 2005

IAC083-272300-
/O.CON.KDMX.SV.W.0171.000000T0000Z-050627T2300Z/
HARDIN IA-
544 PM CDT MON JUN 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR HARDIN COUNTY UNTIL
600 PM CDT...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES WEST OF APLINGTON TO 13 MILES
EAST OF STORY CITY...OR ALONG A LINE EXTENDING FROM 35 MILES WEST OF
WATERLOO TO 46 MILES NORTH OF DES MOINES...AND MOVING NORTHEAST AT 20
MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR ELDORA MUNICIPAL AIRPORT BY 600 PM CDT.

THE LOCATIONS OF ACKLEY...HUBBARD...OWASA...STEAMBOAT ROCK AND NEW
PROVIDENCE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

STRONG WINDS OF 60 TO 70 MPH ARE LIKELY WITH THIS STORM. SOME MINOR 
TREE DAMAGE HAS BEEN REPORTED ON THE NORTHERN SIDE OF IOWA FALLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
FRIDAY EVENING FOR IOWA.

LAT...LON 4256 9349 4221 9348 4221 9301 4256 9302

$$

VACHALEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:34 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 27, 3:34 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
334 PM CDT MON JUN 27 2005

.DISCUSSION...
MAIN FORECAST PROBLEM IS WITH THE CONVECTION OVER THE NXT 48 HRS.
INIT MCS DVLPG TNGT IN SWRN PORTION OF BOX 536 WL BE THE FIRST SHOT,
WITH SCNDRY ROUND LATER TNGT.  WITH STTN IN NRN IA SO WET AFTER WKND
RAINS, WL HOIST FFA FOR AREAS N OF U.S. HWY 20 TNGT.  NXT PROB IS
WITH TEMPS ON TUE.  NAM HAS BEEN VRY CONSISTENT WITH MCS AND SIG
COOLER TEMPS.  WL TEMPER HIGHS ON TUE AND KEEP 90S LMTD TO THE FAR
SRN ZNS WITH 80S ELSE.  WED SHUD BE WRMST DAY WITH 90S CNTRL AND S
AND SOME 80S N.  POTENTIAL FOR SIG OUTBREAK OF CONVECTION WED NGT.
BEST SUPPORT TO THE N AND THERE IS POTENTIAL FOR CAPPING, HWVR IF IT
DOES GO AND DVLPS BACK ALNG FNTL BNDRY AFT SNST THE POTENTIAL IS
CERTAINLY THERE.  REST OF WK SHUD BE QUITE.  PSBL CNVCTN FOR LATE
FRI NGT INTO SAT AS WAA SETS IN, BUT THAT DOES NOT LOOK TO BE A
MAJOR EVENT.  WRMG TREND INTO SUN BFR NXT FNT MOVS THRU SUN AND SUN
NGT.  CONSISTENCY GIVES CONFIDENCE IN THIS TIMING AND HV PCPN IN
FCST TO REFLECT THIS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FFA N OF U.S. HWY 20 TNGT.

&&
Hazardous weather outlook, Jun 27, 3:15 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
315 PM CDT MON JUN 27 2005

IAZ017-023>028-033>039-281100-
CERRO GORDO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-
CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
315 PM CDT MON JUN 27 2005

...HEAVY RAIN AND FLOODING POSSIBLE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND THIS EVENING.  A FEW STORMS COULD BECOME SEVERE WITH
THE MAIN THREAT BEING DAMAGING WIND AND LARGE HAIL.  HEAVY RAIN IS
ALSO A THREAT.  LATER TONIGHT...A LARGE THUNDERSTORM COMPLEX IS
EXPECTED TO DROP SOUTHWARD INTO THE AREA. ALTHOUGH SOME OF THE
STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL A MORE
WIDESPREAD THREAT WILL BE HEAVY RAIN...ESPECIALLY NORTH OF HIGHWAY
20. MUCH OF THE AREA HAS SEEN 3 TO 6 INCHES OF RAIN SINCE FRIDAY
EVENING...AND LOCAL AMOUNTS HAVE EXCEEDED 10 INCHES. NEW RAINFALL OF
ONE TO TWO INCHES AND LOCALLY HIGHER AMOUNTS ARE ANTICIPATED TONIGHT
WHICH COULD AGGRAVATE EXISTING FLOODING...AND ALSO PRODUCE
ADDITIONAL FLASH FLOODING WITH WATER OVER ROADS...AND STREAMS AND
CREEKS OUT OF THEIR BANKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

IT WILL BE VERY WARM AND HUMID TUESDAY AND WEDNESDAY. HIGHS LOOK
TO BE IN THE LOWER TO MIDDLE 90S...WITH HEAT INDICES IN THE MIDDLE
TO UPPER 90S DURING PEAK HEATING OF THE AFTERNOON.

THERE WILL BE LOW CHANCES FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY BEFORE THE LIKELIHOOD OF MORE SIGNIFICANT STORMS
INCREASES AGAIN WEDNESDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.
SOME OF THESE STORMS MAY BE SEVERE WITH ADDITIONAL HEAVY RAINS AND
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND MAY ALSO BE
NEEDED WEDNESDAY NIGHT.

IAZ004>007-015-016-281100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-
315 PM CDT MON JUN 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND THIS EVENING.  A FEW STORMS COULD BECOME SEVERE WITH
THE MAIN THREAT BEING DAMAGING WIND AND LARGE HAIL.  HEAVY RAIN IS
ALSO A THREAT.  LATER TONIGHT...A LARGE THUNDERSTORM COMPLEX IS
EXPECTED TO DROP SOUTHWARD INTO THE AREA. ALTHOUGH SOME OF THE
STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL A MORE
WIDESPREAD THREAT WILL BE HEAVY RAIN..ESPECIALLY NORTH OF HIGHWAY
20. MUCH OF THE AREA HAS SEEN 3 TO 6 INCHES OF RAIN SINCE FRIDAY
EVENING...AND LOCAL AMOUNTS HAVE EXCEEDED 10 INCHES. NEW RAINFALL OF
ONE TO TWO INCHES AND LOCALLY HIGHER AMOUNTS ARE ANTICIPATED TONIGHT
WHICH COULD PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

IT WILL BE VERY WARM AND HUMID TUESDAY AND WEDNESDAY. HIGHS LOOK
TO BE IN THE LOWER TO MIDDLE 90S...WITH HEAT INDICES IN THE MIDDLE
TO UPPER 90S DURING PEAK HEATING OF THE AFTERNOON.

THERE WILL BE LOW CHANCES FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY BEFORE THE LIKELIHOOD OF MORE SIGNIFICANT STORMS
INCREASES AGAIN WEDNESDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.
SOME OF THESE STORMS MAY BE SEVERE WITH ADDITIONAL HEAVY RAINS AND
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND MAY ALSO BE
NEEDED WEDNESDAY NIGHT.

IAZ044>046-057-058-070-071-081-082-092-093-281100-
CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-
TAYLOR-RINGGOLD-
315 PM CDT MON JUN 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL AND
SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON
AND THIS EVENING.  A FEW STORMS COULD BECOME SEVERE WITH THE MAIN
THREAT BEING DAMAGING WIND AND LARGE HAIL.  HEAVY RAIN IS ALSO A
THREAT.  AFTER MIDNIGHT...A LARGE THUNDERSTORM COMPLEX IS EXPECTED
TO DROP SOUTHWARD INTO THE AREA. ALTHOUGH SOME OF THE STORMS MAY BE
SEVERE WITH DAMAGING WIND AND LARGE HAIL MAINLY NORTH OF HIGHWAY
92...A MORE WIDESPREAD THREAT AREA WIDE WILL BE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

IT WILL BE VERY WARM AND HUMID TUESDAY AND WEDNESDAY. HIGHS LOOK
TO BE IN THE LOWER TO MIDDLE 90S...WITH HEAT INDICES UP TO 100
DEGREES DURING PEAK HEATING OF THE AFTERNOON.

THERE WILL BE LOW CHANCES FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY BEFORE THE LIKELIHOOD OF MORE SIGNIFICANT STORMS
INCREASES AGAIN WEDNESDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.
SOME OF THESE STORMS MAY BE SEVERE WITH ADDITIONAL HEAVY RAINS AND
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT NORTH OF HIGHWAY 92
AND MAY ALSO BE NEEDED WEDNESDAY NIGHT.

IAZ047>050-059>062-072>075-083>086-094>097-281100-
BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MADISON-
WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-
APPANOOSE-DAVIS-
315 PM CDT MON JUN 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA LATE THIS
AFTERNOON AND THIS EVENING.  A FEW STORMS COULD BECOME SEVERE WITH
THE MAIN THREAT BEING DAMAGING WIND AND LARGE HAIL.  HEAVY RAIN IS
ALSO A THREAT.  AFTER MIDNIGHT...A LARGE THUNDERSTORM COMPLEX IS
EXPECTED TO DROP SOUTHWARD INTO THE AREA. ALTHOUGH SOME OF THE
STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL MAINLY NORTH
OF HIGHWAY 92...A MORE WIDESPREAD THREAT AREA WIDE WILL BE HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

IT WILL BE VERY WARM AND HUMID TUESDAY AND WEDNESDAY. HIGHS LOOK
TO BE IN THE LOWER TO MIDDLE 90S...WITH HEAT INDICES TO AROUND 100
DEGREES DURING PEAK HEATING OF THE AFTERNOON.

THERE WILL BE LOW CHANCES FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY BEFORE THE LIKELIHOOD OF MORE SIGNIFICANT STORMS
INCREASES AGAIN WEDNESDAY NIGHT WITH THE PASSAGE OF A COLD FRONT.
SOME OF THESE STORMS MAY BE SEVERE WITH ADDITIONAL HEAVY RAINS AND
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT NORTH OF HIGHWAY 92
AND MAY BE NEEDED WEDNESDAY NIGHT.

FAB

In the hours before

Special weather statement, Jun 27, 2:00 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
200 PM CDT MON JUN 27 2005

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
280200-
ADAIR-AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-
CASS-CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-
GUTHRIE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MADISON-
MAHASKA-MARION-MARSHALL-PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-
STORY-TAMA-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT-
200 PM CDT MON JUN 27 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
536 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREA...

IN IOWA THIS WATCH INCLUDES 39 COUNTIES

IN CENTRAL IOWA

BOONE... DALLAS... GRUNDY...
HAMILTON... HARDIN... JASPER...
MARSHALL... POLK... POWESHIEK...
STORY... TAMA... WEBSTER...

IN NORTH CENTRAL IOWA

BUTLER... CERRO GORDO... FRANKLIN...
HANCOCK... HUMBOLDT... KOSSUTH...
WINNEBAGO... WORTH... WRIGHT...

IN NORTHEAST IOWA

BLACK HAWK... BREMER...

IN NORTHWEST IOWA

EMMET... PALO ALTO... POCAHONTAS...

IN SOUTH CENTRAL IOWA

MADISON... MAHASKA... MARION...
WARREN...

IN SOUTHWEST IOWA

ADAIR... CASS...

IN WEST CENTRAL IOWA

AUDUBON... CALHOUN... CARROLL...
CRAWFORD... GREENE... GUTHRIE...
SAC...

THIS INCLUDES THE CITIES OF...ADEL...ALGONA...AMES...ATLANTIC...
AUDUBON...BOONE...CARROLL...DENISON...DES MOINES...EAGLE GROVE...
EMMETSBURG...ESTHERVILLE...FOREST CITY...FORT DODGE...GARNER...
GREENFIELD...GRINNELL...GRUNDY CENTER...GUTHRIE CENTER...
HAMPTON...HUMBOLDT...INDIANOLA...IOWA FALLS...JEFFERSON...
KNOXVILLE...MARSHALLTOWN...MASON CITY...NEWTON...NORTHWOOD...
OSKALOOSA...PARKERSBURG...POCAHONTAS...ROCKWELL CITY...SAC CITY...
TAMA...WATERLOO...WAVERLY...WEBSTER CITY AND WINTERSET.
Local storm report, Jun 27, 4:39 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
439 PM CDT MON JUN 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             JEFFERSON               42.02N 94.38W
06/27/2005  0.88 INCH        GREENE             IA   LAW ENFORCEMENT

&&

GFORSTER

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 4:02 PM CDTSevere Thunderstorm WarningDMXGreene43 min
Jun 27, 4:15 PM CDTSevere Thunderstorm WarningDMXGuthrie60 min
Jun 27, 5:31 PM CDTSevere Thunderstorm WarningDMXFranklin35 min
Jun 27, 5:55 PM CDTSevere Thunderstorm WarningDMXBoone, Story65 min
Jun 27, 6:30 PM CDTSevere Thunderstorm WarningDMXButler19 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.